# SDR VNAA0511021

- Difficulty date: November 22, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 3,578 hours, 3,516 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE PASSENGER DOOR WARNING MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND MADE AN UNEVENTFUL LANDING AT DESTINATION.  MAINTENANCE INSPECTED THE PASSENGER DOOR LATCHING AND WARNING SYSTEMS.  NO DISCREPANCIES WERE FOUND AND THE PROBLEM COULD NOT BE DUPLICATED.  THE SYSTEMS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
